{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T21:19:57Z","timestamp":1782595197474,"version":"3.54.5"},"reference-count":8,"publisher":"BMJ","issue":"1","license":[{"start":{"date-parts":[[2018,11,1]],"date-time":"2018-11-01T00:00:00Z","timestamp":1541030400000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.bmj.com\/company\/legal-information\/terms-conditions\/legal-information\/tdm-licencepolicy"}],"content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Rep"],"accepted":{"date-parts":[[2018,10,23]]},"published-print":{"date-parts":[[2018,11]]},"abstract":"<jats:p>Olmesartan is an angiotensin II receptor antagonist, used in the treatment of hypertension. We report a case of olmesartan-associated severe gastritis with enteropathy in a 74-year-old woman who presented with mainly upper gastrointestinal symptoms. There was significant endoscopic improvement in the mucosal inflammation on stopping the drug. Subsequent gastroscopy showed mucosal healing and normal gastric and duodenal mucosa. To our knowledge, this is the first case report of olmesartan-associated gastritis and enteropathy predominantly involving and affecting the whole of stomach with limited small bowel involvement.<\/jats:p>","DOI":"10.1136\/bcr-2018-226133","type":"journal-article","created":{"date-parts":[[2018,12,18]],"date-time":"2018-12-18T17:19:47Z","timestamp":1545153587000},"page":"e226133","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":20,"title":["Olmesartan-associated severe gastritis and enteropathy"],"prefix":"10.1136","volume":"11","author":[{"given":"Lavanya","family":"Shenbagaraj","sequence":"first","affiliation":[{"name":"Gastroenterology, University Hospital of Llandough, Cardiff, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gillian","family":"Swift","sequence":"additional","affiliation":[{"name":"Gastroenterology, University Hospital of Llandough, Cardiff, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2018,12,10]]},"reference":[{"key":"2025082713123097000_11.1.e226133.1","doi-asserted-by":"publisher","DOI":"10.1016\/j.mayocp.2012.06.003"},{"key":"2025082713123097000_11.1.e226133.2","first-page":"348","article-title":"Olmesartan-associated enteropathy","volume":"30","author":"Ebrahim","year":"2017","journal-title":"Proc"},{"key":"2025082713123097000_11.1.e226133.3","doi-asserted-by":"crossref","first-page":"92","DOI":"10.14309\/crj.2015.15","article-title":"A case of severe sprue-like enteropathy associated with valsartan","volume":"2","author":"Herman","year":"2015","journal-title":"ACG Case Rep J"},{"key":"2025082713123097000_11.1.e226133.4","first-page":"618071","article-title":"Spruelike enteropathy associated with olmesartan: an unusual case of severe diarrhea","volume":"2013","author":"Dreifuss","year":"2013","journal-title":"Case Rep Gastrointest Med"},{"key":"2025082713123097000_11.1.e226133.5","doi-asserted-by":"publisher","DOI":"10.4321\/S1130-01082014000200011"},{"key":"2025082713123097000_11.1.e226133.6","doi-asserted-by":"crossref","DOI":"10.1371\/journal.pone.0125024","article-title":"Gastrointestinal disorder associated with olmesartan mimics autoimmune enteropathy","volume":"10","author":"Scialom","year":"2015","journal-title":"PLoS One"},{"key":"2025082713123097000_11.1.e226133.7","doi-asserted-by":"publisher","DOI":"10.1111\/apt.12937"},{"key":"2025082713123097000_11.1.e226133.8","first-page":"335","article-title":"Olmesartan-induced sprue like enteropathy GE portuguese","volume":"23","author":"Carneiro","year":"2016","journal-title":"Journal of Gastroenterology"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/data.bmj.org\/tdm\/10.1136\/bcr-2018-226133","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2018-226133","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T20:12:39Z","timestamp":1756325559000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2018-226133"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,11]]},"references-count":8,"journal-issue":{"issue":"1","published-online":{"date-parts":[[2018,12,10]]},"published-print":{"date-parts":[[2018,11]]}},"alternative-id":["10.1136\/bcr-2018-226133"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2018-226133","relation":{},"ISSN":["1757-790X"],"issn-type":[{"value":"1757-790X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,11]]}}}